Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

lips are pretty chapped but thank god for aquaphor...3/10

okay so ive been on accutane(amnesteem) for 2 weeks today anddd my skin got better at first but its getting worse now(had a small breakdown last night lol thank god for my boyfriend)...i dont think ive had my IB just yet i feel like it will be alot worse then what i have right now...im really dry around my nose and around my mouth and my lips are chapped other than that no real side effects my Dr. did start me off on only 20MG my next apt. is 3/17 and he should be bumping me up to 40 and i feel like thats when ill see my first IB i just think 20mg is so low..well ill keep you guys updated wish meeee luck!!!

-Stina

    From the album:

    starting my accutane journey...21/f

    • 25 pictures
    • 0 comments
    • 30 image comments


    Recommended Comments

    Hi i'm new to this website so i hope you get this message.. im on accutane and when you first go on it your acne gets a lot worse because your oil glands are closing down and getting all the bad stuff out of the pores so don't worry!!!! :] im in my third month so i hopes this works for both of us! lol im at 100 mg now and for the remained of the time i have left goodluck and if you ned sumthing im here for accutane support lol :]

    Share this comment


    Link to comment
    Hi i'm new to this website so i hope you get this message.. im on accutane and when you first go on it your acne gets a lot worse because your oil glands are closing down and getting all the bad stuff out of the pores so don't worry!!!! :] im in my third month so i hopes this works for both of us! lol im at 100 mg now and for the remained of the time i have left goodluck and if you ned sumthing im here for accutane support lol :]

    hey emily...thanks for the support this website deff helps...im only on day 19 and just wish the time would go by faster lol...what were the worst side effects for you?? im only on 20 mg right now next week i will be bumped up to 40 im sure i will see more side effects when they up my mg's. buttt good luck to you and keep me updated hun!!!!

    Share this comment


    Link to comment

    Create an account or sign in to comment

    You need to be a member in order to leave a comment

    Create an account

    Sign up for a new account in our community. It's easy!

    Register a New Account

    Sign in

    Already have an account? Sign in here.

    Sign In Now
    ×